# SDR VNAA0809003

- Difficulty date: September 10, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 10,311 hours, 10,769 cycles
- Engine: Ge CF343B1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Part number: 16650101
- Part serial: DCL107503
- Condition: Failed
- Location: Cockpit
- Part time: 10,311 hours, 10,769 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED ON TAKE OFF ACFT PULLED HARD LT NEEDED FULL RT RUDDER AND TILLER TO MAINTAIN RUNWAY HEADING.  TAKE OFF ABORTED AT UNKNOWN SPEED.  ACFT RETURNED TO GATE WITHOUT INCIDENT.  MX INSPECTED ACFT AND R&R THE HAND CONTROL MODULE.  NO OTHER DEFECTS WERE NOTED.  ACFT RELEASED FOR SERVICE.
